# SDR EE4Y2019062009077

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 67,441 hours, 53,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX, BS 663.75, LBL 6.15 AFT VERTICAL STIFFENER CRACKED. THE STIFFENERS WERE REPLACED PER INSTRUCTIONS PROVIDED ON BOEING SR 3-4352744815.
